# SDR SAJFCALS099028

- Difficulty date: July 28, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N18617
- Make and model: Boeing 737809
- Aircraft serial: 29106
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Edp
- Component: Pump, Parker
- Component part number: 66087
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B-18617) ENG 2 EDP LOW PRESSURE LIGHT ON. CK FOUND ENG-2 EDP SHAFT SHEARED AND EDP CASE DRAIN FILTER HAS METAL CONTAMINATION.  IAW AMM 29-11-11, REPLACED ENG-2 EDP.   IAW AMM 29-11-51 REPLACED CASE DRAIN FILTER ELEMENT; IAW AMM 29-11-61 REPLACE RETURN FILTER ELEMENT; IAW AMM 29-11-71 REPLACED PRESSURE MODULE FILTER ELEMENT.  IAW AMM 29-11-00 PFM HYD SYS B FLUSHING.  ENG-2 RUN UP CK NO LEAKING WAS FOUND AND OPS TEST OF THE HYD SYS A AND B WAS NORMAL, IAW AMM 29-11-00.
